# SDR 96ZZZM1338

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: 'A' Hyd Sys
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATL - FLT 518 - DURING CRUISE, CREW NOTED AN 'A' SYSTEM HYDRAULIC QUANTITY INDICATION DROP.  PRESSURIZED 'A' SYSTEM HYDRAULICS AND OPERATED ALL FLIGHT CONTROLS, LEADING AND TRAILING EDGE DEVICES AND GEAR HANDLE.  CHECKED GEAR WELL AREAS AND AFT AIRSTAIR AREA, NO LEAKS DETECTED.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
